# SDR SIMA200427204

- Difficulty date: September 26, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009MOD2
- Part serial: 4396
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL TO ORD WITH FLAPS AT 9 DEGREES AND SPEED BRAKES TRANSFERRING OPEN TO CLOSE, RECEIVED EICAS MESSAGE PITCH TRIM MAIN INOP AND PITCH TRIM BACK UP FAIL.  CHECKLIST PROCEDURES FOLLOWED AND MESSAGE CLEARED.  REPLACED HORIZONTAL STABILIZER CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
